On embedding in complete semirings

Jonathan S. Golan*, Huaxiong Wang

*Corresponding author for this work

Research output: Contribution to journalArticle

6 Citations (Scopus)


We prove that every additivcly-idempotent semiring can be embedded in a finitary complete semiring. From this we obtain, among other results, that the classical identities of Kleene semirings over idempotent semirings are independent.

Original languageEnglish
Pages (from-to)2945-2962
Number of pages18
JournalCommunications in Algebra
Issue number9
Publication statusPublished - 1996


Cite this

Golan, J. S., & Wang, H. (1996). On embedding in complete semirings. Communications in Algebra, 24(9), 2945-2962.